# SDR DL72S990461

- Difficulty date: February 23, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N411DA
- Make and model: Boeing 727232
- Aircraft serial: 21223
- System (JASC): 5341 · Fuselage, Wing Attach Fittings
- Part: Fitting
- Condition: Corroded
- Location: Rt Wing
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT HMV2, FOUND CORROSION IN BORES AND MATING SEAM OF AFT RT WING AND FUS REMINAL FITTINGS.  BLENDED CORROSION, CHECKED, REWORKED PER ERA 366788-14, INSTALLED BUSHNG.
